# SDR REXA2012120101587

- Difficulty date: December 1, 2012
- Submitted: December 26, 2012
- Operation: Air carrier
- Aircraft: N925XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15183
- Aircraft time: 11,803 hours, 7,443 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LINE BRACKET CRACKED AT FS 1150 AND STR 9R APPROX AFT EQUIPMENT BAY (246-004).   INSTALLED NEW FS 1150 LINE BRACKET IAW CRJ 900 SRM 51-42-21.  P/N B0203013-08, HST10AG-5-2, PG6W2-202 AND 2024-T3.040.
